# SDR SWAA980754

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Condition: Cracked
- Location: Ws 224
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CRACK INDICATION ON TOP MOST INBOARD FASTENER HOLE COMMON TO MAIN LANDING GEAR BEAM FITTING (RIGHT SIDE) RSS 224 (CRACK ON SPAR CHORD UPPER).  REPAIRED PER BOEING SRM.
